Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Gaining Too Much Weight
Nov 16, 2008

I am gaining too much weight and is making me depressed. My doc won't give me any weigh loss pills and I have thought of plugeing.I amused to weing 180lbs I now weihg 244. I'm 6'1. I have though of having my colon clesnsed. Help me please!

Response from Dr. Henry

Details about your HIV status, which HIV meds you are taking, what other health problems you have, what other meds you are taking, excercise, diet history and other information needs to be provided to be able to usefully comment on weight gain in the setting of treated HIV infection. KH



Previous
hiv and interferon
Next
cure

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement